# SDR LR7A2019032701486

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 52,060 hours, 31,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Louver
- Part number: 375929
- Condition: Cracked
- Location: Fuselage
- Part time: 52,060 hours, 31,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK UNDER JOB CARD HC5321, FOUND THE OUTFLOW VALVE LOUVER (P/N 375929) CRACKED IN RADIUS CUTOUT AT UPPER FORWARD CORNER; FS212, WL231, RBL79.  REPAIRED IAW SRM, FIG. 51-140-12.  NR# 2018.
